# SDR SWAA2012050803801

- Difficulty date: April 24, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 81,684 hours, 60,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6545833386
- Condition: Cracked
- Location: Bs 181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WEB CRACKED AT BS 181, LBL 20.  REPAIRED WEB IAW EA.
